Return to the Menopause Forum | Post a Follow-Up

 o
Antibiotics interacting with Activella?

Posted by cheerful1 (My Page) on
Mon, Apr 29, 13 at 8:26

My doctor told me last week I have bronchitis, and prescribed antibiotics, cough medicine and an inhaler.

She said the antibiotics would interact with Vytorin (my cholesterol medicine), so I'm off it for the time being.

Since I've been on the antibiotics, I've had horrible hot flashes and night sweats. Wondering if there's an interaction with my HRT.


Follow-Up Postings:

 o
RE: Antibiotics interacting with Activella?

Hi
Yes that could possibly be happening esp if you are sensitive on hormones. I have just come off my Activella (4 months now) and only just realizing how sensitive my body was while on them. Only just starting to feel myself again, such a slow progress. Go well.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here